Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 20, 2014, 03:57:02 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 620541
  • Total Topics: 46756
  • Online Today: 273
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: something wierd is going on  (Read 1466 times)

0 Members and 1 Guest are viewing this topic.

Offline hereinny

  • Member
  • Posts: 66
something wierd is going on
« on: June 05, 2011, 11:48:44 AM »
Im not sure this is the right place to post this but I imagine it will be moved if not.
I have been poz for just over 2 years now.  Been on meds for about 23 months.  Im undetectable and all has been going fairly well.
I recently had unprotected anal and oral sex with someone.  About 1 week later, i began feeling a sort of burning/painful feeling on my buttocks and scalp.  Over the course of the next couple of days, the burning has gone to different areas on both legs, (seems to be where my clothes come in contact with my skin.  The spots on my buttocks seem to be where the seams of my underwear are and where my clothing is tight against my skin.
I also have a very very mild pain when i urinate but there is no discharge at all.  The last seems to be sort of a sore anus.
At first i thought the sorness on the anus was due to agressive sex, the skin burns i thought was possibly from laundry detergent but when i noticed that burning when i urinate, i gpt nervous and called the doctor.
He said it sounds like herpes but there is nothing visible.  No redness anywhere, certainly no sores.  Its just feeling or sensation more than anything.

I am trying to get in touch with the guy i had sex with but most likely if he has herpes, he isnt going to tell me at this point.

I am going in for tests tomorrow but was just wodering if anyone had any ideas.

Offline hope_for_a_cure

  • Member
  • Posts: 1,483
Re: something wierd is going on
« Reply #1 on: June 05, 2011, 11:59:52 AM »
Its good that you are heading to see the doc for a few tests.  It may just be a UTI (urinary tract infection).  

edited to add - if you really got pounded good, a sore butt is almost certain. 

Offline eric48

  • Member
  • Posts: 1,011
  • @HIVPharmaCure & tinyurl.com/HIVPharmaCure
Re: something wierd is going on
« Reply #2 on: June 05, 2011, 06:13:02 PM »
I am trying to get in touch with the guy i had sex with but most likely if he has herpes, he isnt going to tell me at this point.

Most people (including yourself as of today) don't even know their current herpes (there are various types) status

Cheers

Eric

Online mecch

  • Member
  • Posts: 10,737
  • red pill? or blue pill?
Re: something wierd is going on
« Reply #3 on: June 05, 2011, 06:26:32 PM »
Most people (including yourself as of today) don't even know their current herpes (there are various types) status


Um, that seems off, or misspoken.  I thought there are different kinds of herpes, and once you get a certain kind you always carry it. So people who know they have herpes would know their "current" status because it doesn't change. 

“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline eric48

  • Member
  • Posts: 1,011
  • @HIVPharmaCure & tinyurl.com/HIVPharmaCure
Re: something wierd is going on
« Reply #4 on: June 05, 2011, 07:05:05 PM »
yes, but some herpes infected people never show or notice any symptoms...

Online mecch

  • Member
  • Posts: 10,737
  • red pill? or blue pill?
Re: something wierd is going on
« Reply #5 on: June 05, 2011, 07:18:36 PM »
Exactly.  But those who do, know forever, that's all I'm saying.
anyway...
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline mikeyb39

  • Member
  • Posts: 881
Re: something wierd is going on
« Reply #6 on: June 05, 2011, 09:30:01 PM »
I think we need more details on the sexual experience in order to give a proper diagnosis.  i got that burning painful feeling when i started getting shingles a while back, not sure if thats the same thing you describe, i'm sure everything is fine.
11/02/2010  cd4-251, vl-591000
12/09/2010  started Atripla
02/18/2011  cd4-425, vl-800
06/10/2011  cd4-447, vl-70
10/10/2011  cd4-666, vl-80
01/05/2012  swiched med (prezista,norvir ,isentress, )
02/10/2012  cd4-733, vl-UD  Viread removed
06/10/2012  cd4-614, vl-UD
12/14/2012  cd4-764, vl-UD
09/01/2013  cd4-785, vl-UD
03/06/2014. cd4- 1078, VL-UD

Offline hereinny

  • Member
  • Posts: 66
Re: something wierd is going on
« Reply #7 on: June 05, 2011, 10:14:44 PM »
well as i said, this seems to be all over, not just in the genital area.  I have this feeling on my scalp, legs, under my scrotum, anus, lower legs, and even the coffee table.  oh wait, scratch that last one. LOL
Point is that i thought genital herpes stayed pretty much around the penis, scrotum and rectum.

I guess ill find out soon enough but its a little nerve racking

Offline hereinny

  • Member
  • Posts: 66
Re: something wierd is going on
« Reply #8 on: June 06, 2011, 02:50:02 PM »
Well i went to the doctor and he said he isnt too concerned.  He said the only real thing to do is wait until the tests come back.
The thing that gets me is that I have no sore or any sort and the discomfort on my skin is really only where my clothing is touching.  It seems to come and go to some degree and it has been going on for over a week now.  I would think that after a few days, something would have become more visible.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.